# SDR ASOA2013101009197

- Difficulty date: September 25, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,665 hours, 31,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT FS 280, LBL 28, WL 85.50 HAS STANDOFF, BROKEN OFF WITH RIVET PULLED THROUGH AND HAS A CRACK EXTENDING 1" FROM HOLE.  REMOVED DAMAGE IAW REO 601R-53-11-2566.  FABRICATED AND INSTALLED REPAIR PARTS IAW REO 601R-53-11-2566.
